# SDR TWAA9804206

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 798404
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 173 - DURING TAKEOFF ROLL AT 80 KNOTS, LT ENGINE OIL QUANTITY AND PRESSURE FELL TO ZERO.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED ENGINE.  CHECK-C 12-9-97 MCI.  S/D - FOURTH STAGE TURBINE BLADE AIRFOIL FAILED FROM FATIGUE CRACK AT BASE OF AIRFOIL ORIGINATING AT LEADING EDGE.  DAMAGE WAS REPAIRED.  (X)
